Table of Contents
Journal of Discrete Mathematics
Volume 2014, Article ID 871871, 4 pages
http://dx.doi.org/10.1155/2014/871871
Research Article

Counting Extended Irreducible Goppa Codes

Department of Mathematics, Mzuzu University, Private Bag 201, Luwinga, Mzuzu, Malawi

Received 1 October 2013; Revised 26 December 2013; Accepted 2 January 2014; Published 12 February 2014

Academic Editor: Stavros D. Nikolopoulos

Copyright © 2014 John A. Ryan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John A. Ryan, “Counting Extended Irreducible Goppa Codes,” Journal of Discrete Mathematics, vol. 2014, Article ID 871871, 4 pages, 2014. https://doi.org/10.1155/2014/871871.